# SDR DHL2000715004

- Difficulty date: October 8, 2000
- Submitted: November 4, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION LT SIDE EXTERIOR BS 243.7 AND STR 26L SKIN BULGING, RIVETS PULLING THROUGH.  INSTALLED DOUBLER REPAIR PER SRM 51-10-1 AND 51-30-2 AND 53-30-3 AND MM 52-82-0 AND 32-33-0.  SIZE OF REPAIR 15 X 17 INCHES.
